# SDR FDEA201708182263

- Difficulty date: August 18, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 97,765 hours, 28,568 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Warning Light
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

STAB OUT OF TRIM LIGHT ILLUMINATED AT  10,000 FT.    PERFORMED A LEAK AND OPS CHECK THE  STAB  MOTOR AND  BRAKES.   LEAK AND OPS CHECKED GOOD IAW AMM 27-43-01-2.  NO DEFECTS NOTED.           PERFORMED AN OPS CHECK OF THE STAB DRIVE GEARBOX IAW AMM 27-44-03-2. CHECKED GOOD.  OPS CHECKED THE STAB. DRIVE UNIT IAW AMM 27-44-05-2.   NO DEFECTS NOTED.
